Some Tauberian theorems for regularly generated sequences


ÇANAK İ. , HASEKILER F., KEBAPCI D.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.12, pp.4486-4491, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 12
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.10.027
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.4486-4491

Abstract

In this paper, we establish some Tauberian theorems for the Abel summability method in terms of regularly generated sequences which generalizes some results obtained in Canak and Totur [I. Canak, U. Totur, A note on Tauberian theorems for regularly generated sequences, Tamkang J. Math. 39 (2) (2008) 187-191]. (C) 2011 Elsevier Ltd. All rights reserved.